Alert archive / Mississippi / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 307, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jul 10, 2016, 4:16 PM CDT for Jones County, Mississippi. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2016, 4:16 PM CDT (21:16 UTC)
- Expired
- Jul 10, 2016, 5:00 PM CDT
- In force
- 44 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Jones County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 111 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 9.3 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1666 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 744 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
645
WUUS54 KJAN 102116
SVRJAN
MSC067-102200-
/O.NEW.KJAN.SV.W.0307.160710T2116Z-160710T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
416 PM CDT SUN JUL 10 2016
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL JONES COUNTY IN SOUTHEASTERN MISSISSIPPI...
* UNTIL 500 PM CDT
* AT 415 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
ELLISVILLE... MOVING NORTHEAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
ELLISVILLE AROUND 420 PM CDT.
LAUREL AROUND 425 PM CDT.
TUCKERS CROSSING AROUND 450 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3148 8902 3150 8940 3173 8936 3169 8895
TIME...MOT...LOC 2115Z 213DEG 10KT 3159 8923
HAIL...1.00IN
WIND...60MPH
$$
10What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 3:19 PM CDT, 57 minutes earlier.
Area forecast discussion, Jul 10, 3:19 PM CDT, 57 minutes before
Area Forecast Discussion National Weather Service Jackson MS 319 PM CDT SUN JUL 10 2016 .DISCUSSION...A weak, slow moving mid level shortwave will continue to be the impetus for better than average convective probabilities through the early part of the week. Slightly anomalous cold air aloft associated with the shortwave has led to decent lapse rates and a good scattering of showers and thunderstorms in the heat of the afternoon once again today. The wave will continue its slow eastward march across the area with a continuing good chance of convection during the heat of Monday and Tuesday afternoon. By Wednesday, the trof axis will be draped over the far se area while slight mid level ridging/warming will get underway over the northwest. This will bring lesser convective chances in the northwest and a return of the mid 90 heat. Moving later in the week, while mid level ridge axis will remain anchored over the area, a series of potent shortwaves look to pass from the Plains across the middle MS valley and to the east. As these waves move to the east, they will exploit the weak part of ridge axis in this area and lead to another period of weak troffiness and enhanced convective chances over the area. The troffiness looks to be brief, however, as model consensus is indicating mid/upper level ridging to get underway in earnest through the weekend which will lead to another period of hot and dry conditions./26/ && .AVIATION...Afternoon activity is ongoing and evolving. Will continue to time in/out activity as it impacts sites. Look for VFR conditions to exist in the wake of storms and for much of the evening and night. However, there will be the opportunity for most sites to see MVFR conditions by 10z and will cover that accordingly. /CME/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 73 91 74 93 / 33 39 17 18 Meridian 72 89 73 93 / 39 48 22 31 Vicksburg 74 93 74 93 / 36 28 11 16 Hattiesburg 73 92 74 92 / 42 49 21 43 Natchez 74 92 74 92 / 39 34 8 25 Greenville 74 92 75 93 / 35 31 11 10 Greenwood 73 91 74 91 / 39 39 16 19 && .JAN Watches/Warnings/Advisories... MS...None. LA...None. AR...None. &&
Hazardous weather outlook, Jul 10, 2:54 PM CDT, 1 hour 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 254 PM CDT SUN JUL 10 2016 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025-034-035-040- 041-060-112000- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY-ADAMS- 254 PM CDT SUN JUL 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...NORTHWEST MISSISSIPPI...SOUTHWEST MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND MONDAY SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...THROUGH THE REMAINDER OF THIS AFTERNOON A FEW STRONG TO SEVERE STORMS WILL REMAIN POSSIBLE THROUGH ABOUT 7 PM TODAY. DAMAGING WINDS WILL BE THE PRIMARY THREAT. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER OF THE AFTERNOON. MSZ026>033-036>039-042>059-061>066-072>074-112000- GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA- HOLMES-ATTALA-WINSTON-NOXUBEE-YAZOO-MADISON MS-LEAKE-NESHOBA- KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE- COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 254 PM CDT SUN JUL 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...NORTHEAST MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI... SOUTHEAST MISSISSIPPI...SOUTHWEST MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND MONDAY SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...THIS AFTERNOON AND AGAIN MONDAY A FEW STRONG TO SEVERE STORMS WILL REMAIN POSSIBLE THROUGH ABOUT 7 PM TODAY. DAMAGING WINDS WILL BE THE PRIMARY THREAT. SIMILAR CONDITIONS WILL BE IN PLACE MONDAY AND ADDITIONAL STRONG TO SEVERE STORMS WILL BE POSSIBLE. THIS WILL PRIMARILY BE BETWEEN 1 AND 7 PM. DAMAGING WINDS AND FREQUENT LIGHTNING WILL BE THE MAIN THREATS. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2) .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER OF THE AFTERNOON AND MONDAY. CME && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Jul 10, 2:19 PM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 219 PM CDT SUN JUL 10 2016 MSZ039-046-102000- NOXUBEE MS-KEMPER MS- 219 PM CDT SUN JUL 10 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN KEMPER AND SOUTHEASTERN NOXUBEE COUNTIES UNTIL 300 PM CDT... AT 216 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 8 MILES NORTH OF ELECTRIC MILLS...OR 18 MILES EAST OF PRESTON...MOVING EAST AT 15 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... PAULETTE AROUND 235 PM CDT. COOKSVILLE AROUND 250 PM CDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE SCOOBA AND SHUQUALAK. LAT...LON 3276 8837 3277 8861 3303 8862 3307 8833 TIME...MOT...LOC 1916Z 267DEG 14KT 3288 8851 10
Special weather statement, Jul 10, 3:08 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 308 PM CDT SUN JUL 10 2016 MSZ073-074-102100- LAMAR MS-FORREST MS- 308 PM CDT SUN JUL 10 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN FORREST AND EAST CENTRAL LAMAR COUNTIES UNTIL 400 PM CDT... AT 308 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR WEST HATTIESBURG...MOVING EAST AT 5 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... HATTIESBURG AND OAK GROVE AROUND 315 PM CDT. WEST HATTIESBURG AROUND 330 PM CDT. PETAL AND SUNRISE AROUND 400 PM CDT. LAT...LON 3119 8942 3132 8944 3142 8921 3122 8918 TIME...MOT...LOC 2008Z 252DEG 5KT 3125 8939 10
Special weather statement, Jul 10, 3:45 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
345 PM CDT SUN JUL 10 2016
MSZ041-102130-
SHARKEY MS-
345 PM CDT SUN JUL 10 2016
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL SHARKEY COUNTY UNTIL 430
PM CDT...
AT 345 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER ROLLING FORK...MOVING EAST AT 10 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
ANGUILLA AROUND 410 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3294 9092 3294 9091 3295 9092 3299 9092
3303 9091 3303 9066 3292 9066 3284 9076
3281 9076 3282 9095
TIME...MOT...LOC 2045Z 257DEG 7KT 3289 9087
10Special weather statement, Jul 10, 3:48 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 348 PM CDT SUN JUL 10 2016 MSZ019-034-035-102130- SUNFLOWER MS-HUMPHREYS MS-WASHINGTON MS- 348 PM CDT SUN JUL 10 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WASHINGTON... SOUTHWESTERN SUNFLOWER AND NORTHWESTERN HUMPHREYS COUNTIES UNTIL 430 PM CDT... AT 348 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM OVER TRIBBETT...OR 8 MILES EAST OF LELAND...MOVING EAST AT 10 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... HOLLY RIDGE AROUND 400 PM CDT. INDIANOLA AND INVERNESS AROUND 430 PM CDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE ARCOLA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3323 9099 3351 9088 3352 9055 3321 9055 TIME...MOT...LOC 2048Z 257DEG 7KT 3337 9076 10
Special weather statement, Jul 10, 3:59 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
359 PM CDT SUN JUL 10 2016
MSZ066-102145-
JONES MS-
359 PM CDT SUN JUL 10 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN JONES COUNTY UNTIL 445
PM CDT...
AT 359 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR ELLISVILLE...MOVING NORTHEAST AT 15 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
LAUREL AROUND 410 PM CDT.
TUCKERS CROSSING AROUND 430 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3166 8940 3172 8907 3149 8901 3143 8939
3143 8940
TIME...MOT...LOC 2059Z 236DEG 13KT 3156 8919
10Special weather statement, Jul 10, 4:04 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 404 PM CDT SUN JUL 10 2016 MSZ019-025-102145- LEFLORE MS-SUNFLOWER MS- 404 PM CDT SUN JUL 10 2016 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL SUNFLOWER AND NORTHWESTERN LEFLORE COUNTIES UNTIL 445 PM CDT... AT 403 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR BLAINE...OR 9 MILES SOUTHEAST OF RULEVILLE...MOVING NORTHEAST AT 10 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL SUNFLOWER AND NORTHWESTERN LEFLORE COUNTIES...INCLUDING THE FOLLOWING LOCATIONS: SCHLATER AND DODDSVILLE. LAT...LON 3376 9032 3352 9026 3350 9054 3372 9063 TIME...MOT...LOC 2103Z 213DEG 10KT 3362 9044 10
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 7:20 PM CDT | Special Weather Statement | JAN | Sharkey | 40 min |
| Jul 9, 8:16 PM CDT | Special Weather Statement | JAN | Yazoo | 44 min |
| Jul 10, 11:38 AM CDT | Special Weather Statement | JAN | Madison | 37 min |
| Jul 10, 11:42 AM CDT | Special Weather Statement | JAN | Leake | 33 min |
| Jul 10, 12:09 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Neshoba, Newton, Scott | 66 min |
| Jul 10, 12:39 PM CDT | Special Weather Statement | JAN | Leake | 36 min |
| Jul 10, 12:57 PM CDT | Special Weather Statement | JAN | Noxubee | 33 min |
| Jul 10, 1:05 PM CDT | Special Weather Statement | JAN | Madison | 25 min |
| Jul 10, 1:06 PM CDT | Special Weather Statement | JAN | Attala | 24 min |
| Jul 10, 1:17 PM CDT | Severe Thunderstorm Warning | JAN | Attala | 43 min |
| Jul 10, 1:21 PM CDT | Special Weather Statement | JAN | Neshoba | 24 min |
| Jul 10, 1:45 PM CDT | Special Weather Statement | JAN | Lowndes | 15 min |
| Jul 10, 2:09 PM CDT | Special Weather Statement | JAN | Yazoo | 21 min |
| Jul 10, 2:11 PM CDT | Special Weather Statement | JAN | Madison | 49 min |
| Jul 10, 2:19 PM CDT | Special Weather Statement | JAN | Noxubee | 41 min |
| Jul 10, 2:30 PM CDT | Severe Thunderstorm Warning | JAN | Washington | 27 min |
| Jul 10, 3:08 PM CDT | Special Weather Statement | JAN | Forrest | 52 min |
| Jul 10, 3:45 PM CDT | Special Weather Statement | JAN | Sharkey | 45 min |
| Jul 10, 3:48 PM CDT | Special Weather Statement | JAN | Washington | 42 min |
| Jul 10, 3:59 PM CDT | Special Weather Statement | JAN | Jones | 46 min |
| Jul 10, 4:04 PM CDT | Special Weather Statement | JAN | Leflore | 41 min |
| Jul 10, 4:29 PM CDT | Special Weather Statement | JAN | Forrest | 31 min |
| Jul 10, 6:10 PM CDT | Special Weather Statement | JAN | Copiah | 35 min |
| Jul 10, 6:23 PM CDT | Special Weather Statement | JAN | Jefferson Davis | 37 min |
| Jul 10, 6:32 PM CDT | Severe Thunderstorm Warning | JAN | Hinds | 43 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.